# SDR CA120824004

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-145LR
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Crossbeam
- Part number: 12302681001
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON  CROSSBEAM,  HOLDING THE NLG UPLOCK.
